# SDR UPS03841244

- Difficulty date: August 25, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  WHILE ACCOMPLISHING WORK TASK AND REMOVAL OF SHUTTER BOX ON NR 687218.   FOUND LOWER AFT SKIN CUT OUT CRACKED.  C/W EO DC-8-5330-4732D, HFEC IAW NDBDM 06-10-01.0001, NO CRACKS AROUND CUT OUT,FABBED FILLER AND DOUBLER FROM 2024T3 .100 TREATED AND PRIMED PARTS AND SKIN, INSTALLED COUNTERSINK WASHERS IAW EO DC8 5330-4732D,INSTALLED REPAIR PARTS IAW EO DC8-5330-4732D.
